Come on, don't be so dramatic...
Lyrics to a song on my Just Dance 4, but feels like my life this last week.
Medication side effects.
For the most part I've avoided reading side effects, because I'm highly suggestible (I'll likely adopt the symptoms), and I've trusted that the effects would not outweigh the benefit. I'm beginning to shed that ignorance with the lawsuits against HPV vaccines showing the risk of HPV is 1% and risk of side effects from vaccine is 3%.
I was told about the most prevalent side effects by my doctor and friend who was on Chlomid, and I was prepared to deal with that for a treatment I believe will work. Amplified cycle symptoms seemed doable since I hardly have any to begin with.
While their magnitude did take me by surprise a little, I knew fairly quickly, because of the timing, what I was experiencing.
That was the first two doses. Now I am on the third, and highest.
At first I did not catch on.
I've been in the midst of my typical fall busyness, experiencing stress with some upheaval in our CR ministry, the seasonal light change affecting me, not seeing friends/small group as much as I need. And then there's soldiering on maybe a little too quickly each month, because I'm on as strict cyclical regiment if I want this to happen anytime soon!
But I thought I was on the start of an upswing, getting motivation and energy back when suddenly I seemed to get knocked back down on my ass.
Suddenly I was so tired again. No energy. Couldn't sleep well. Felt inexplicably anxious about being drained of energy. Restless but not motivated. Cold and hot. Thought I was getting sick, but I never actually got sick.
Then the emotional rollercoaster started. Seems just about everything made me instantly weepy; t.v., songs, a blog post, a nice thing a friend said..... I'd ask myself 'what's wrong with you!' (not waiting for an answer) and forcing myself to 'smarten up'.
But then it was my own thoughts making me weep, thoughts like, I'm done. I can't keep going through this waiting. Through this crazy cycle every month. My patience and hope have been stretched to the max. Eventually even a rubber band can't stretch anymore and snaps. I just can't anymore.
I felt so over dramatic.
Then for some reason, it clicked. This kicked into full gear 2 days earlier when I started my third dose. I decided to look up side effects of Chlomid.